Dermatology Community
Rash On Balls
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash On Balls

I have a rash on my balls. It looks like dry skin, and feels like dry skin. It does not itch, or bother me. It is spotted in different places on my balls. The main area of rash is located on the front part of my scrotum where it would hit the girls' vagina from thrusting. Moisturizing lotion made the redness fade, and softened the skin a little bit. I have had this rash before I was sexually active, and it just returned the day after I had sex. It was the first time I had sex with this in particular girl. I find it strange how this rash, or dry skin, would return so suddenly. It concerns me because it showed up after having sex with this new partner. Should I be concerned?
Related Discussions
  • Itchy Rash (1 replies):
    I have a rash, I've had it for awhile. It's on my belly ...[more]
  • red spots and rashes (1 replies):
    I have red spots and rashes on my hands. They are extrem...[more]
  • skin spot (1 replies):
    About a month ago I got a red spot on my brest. It was s...[more]
  • Red, Itchy Rash (3 replies):
    I discoverd a couple of days ago a red rash on my neck. ...[more]
  • rash (1 replies):
    i have little pimple like marks in palms that have now m...[more]
563773_tn?1374250139
Hello,

Without physical examination and investigations,diagnosis is difficult but it can be dry skin(xerosis),contact or allergic dermatitis,seborrheic dermatitis ,rash due to friction rub or eczema.

Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate symptoms a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).Also use good quality moisturizers to prevent moisture loss from the skin.

If the symptoms persist then pls consult a dermatologist. It has to be differentiated from yeast infections,impetigo and psoriasis which may mimic it.

Hope it helped. Take care.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India